On the theory of infinite systems of differential equations and their application to the theory of stochastic processes and the perturbation theory of quantum mechanics

Niels Arley Institute of Theoretical Physics of the University of Copenhagen, Copenhagen, The Netherland Vibeke Borchsenius Institute of Theoretical Physics of the University of Copenhagen, Copenhagen, The Netherland

TBD mathscidoc:1701.33943

Acta Mathematica, 76, (3), 261-322, 1944.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 314 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{niels1944on,
  title={On the theory of infinite systems of differential equations and their application to the theory of stochastic processes and the perturbation theory of quantum mechanics},
  author={Niels Arley, and Vibeke Borchsenius},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203120588474652},
  booktitle={Acta Mathematica},
  volume={76},
  number={3},
  pages={261-322},
  year={1944},
}
Niels Arley, and Vibeke Borchsenius. On the theory of infinite systems of differential equations and their application to the theory of stochastic processes and the perturbation theory of quantum mechanics. 1944. Vol. 76. In Acta Mathematica. pp.261-322. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203120588474652.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved